MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COMPASS UNIVERSAL HINGE; PIN, FIXATION, THREADED

SMITH & NEPHEW, INC. COMPASS UNIVERSAL HINGE; PIN, FIXATION, THREADED
Catalog Number 71060001
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when this item was taken to surgery, it was discovered that one of the two t-bolts was missing.Hospital improvised 16mm bolt to substitute & continued case as normal.Surgical extension > 30 minutes.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).

Brand Name
COMPASS UNIVERSAL HINGE
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6968065
Report Number1020279-2017-00895
Device Sequence Number1300952
Product Code JDW
UDI-Device Identifier03596010328212
UDI-Public03596010328212
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K994143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71060001
Device Lot Number15MM04288A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;